# SDR CALA2024010400023

- Difficulty date: January 1, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N37567
- Make and model: Boeing 737-9
- Aircraft serial: 67190
- Aircraft time: 1,887 hours, 635 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 632160664
- Part serial: 840
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 3,790 hours, 1,333 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

COWL ANTI ICE NUMBER1 LGT ON. REPLACED #1 ENGINE COWL ANTI ICE VALVE REF FIM 30-21 TASK 811.  OPS AND LEAK CHECKS GOOD.
